First-order methods for certain quasi-variational inequalities in a Hilbert space

  • I. P. Ryazantseva


Sufficient conditions are obtained for quasi-variational inequalities of a special type with nonlinear operators in a Hilbert space to be uniquely solvable. A first-order continuous method and its discrete variant are constructed for inequalities of this kind. The strong convergence of these methods is proved.


quasi-variational inequalities first-order continuous method iterative method 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    C. Baiocchi and A. Capelo, Variational and Quasi-Variational Inequalities: Applications to Free Boundary Problems (Wiley, Chichester, 1984; Nauka, Moscow, 1988).Google Scholar
  2. 2.
    M. A. Noor, “The Quasi-Complementarity Problem,” J. Math. Anal. Appl. 130, 344–353 (1988).zbMATHCrossRefMathSciNetGoogle Scholar
  3. 3.
    A. H. Siddiqi and Q. H. Ansari, “Strongly Nonlinear Quasivariational Inequalities,” J. Math. Anal. Appl. 149, 444–450 (1990).zbMATHCrossRefMathSciNetGoogle Scholar
  4. 4.
    A. H. Siddiqi and Q. H. Ansari, “General Strongly Nonlinear Variational Inequalities,” J. Math. Anal. Appl. 166, 386–392 (1992).zbMATHCrossRefMathSciNetGoogle Scholar
  5. 5.
    F. E. Browder and P. Hess, “Nonlinear Mappings of Monotone Type in Banach Spaces,” J. Funct. Anal. 11, 251–294 (1972).zbMATHCrossRefMathSciNetGoogle Scholar
  6. 6.
    Ya. Alber and I. Ryazantseva, Nonlinear Ill-Posed Problems of Monotone Type (Springer, Dordrecht, 2006).zbMATHGoogle Scholar
  7. 7.
    F. E. Browder, “Fixed-Point Theorems for Noncompact Mappings in Hilbert Space,” Proc. Natl. Acad. Sci. USA 53 1272–1276 (1965).zbMATHCrossRefMathSciNetGoogle Scholar
  8. 8.
    A. S. Antipin, “Continuous and Iteration Processes Involving Projection and Projection-Type Operators,” in Problems in Cybernetics: Computational Problems in the Analysis of Large Systems (Nauchnyi sovet po kompleksnoi probleme Kibernetika, AN SSSR, Moscow, 1989), pp. 5–43 [in Russian].Google Scholar
  9. 9.
    F. P. Vasil’ev, Numerical Methods for Solving Extremum Value Problems (Nauka, Moscow, 1988) [in Russian].Google Scholar
  10. 10.
    V. A. Trenogin, Functional Analysis (Nauka, Moscow, 1988) [in Russian].Google Scholar
  11. 11.
    A. S. Apartsin, “On the Design of Converging Iteration Processes in Hilbert Spaces,” in Proceedings in Applied Mathematics and Cybernetics (Irkutsk, 1972), pp. 7–14 [in Russian].Google Scholar
  12. 12.
    V. V. Vasin and A. L. Ageev, Ill-Posed Problems with A Priori Information (Ural’skaya izdat. firma “Nauka”, Yekaterinburg, 1993) [in Russian].zbMATHGoogle Scholar
  13. 13.
    T. V. Amochkina, A. S. Antipin, and F. P. Vasil’ev, “Continuous Linearization Method with a Variable Metric for Problems in Convex Programming,” Zh. Vychisl. Mat. Mat. Fiz. 37, 1459–1466 (1997) [Comput. Math. Math. Phys. 37, 1415–1421 (1997)].MathSciNetGoogle Scholar
  14. 14.
    I. P. Ryazantseva, “First-Order Continuous and Iterative Methods with a Generalized Projection Operator for Monotone Variational Inequalities in a Banach Space,” Zh. Vychisl. Mat. Mat. Fiz. 45, 400–410 (2005) [Comput. Math. Math. Phys. 45, 283–393 (2005)].zbMATHMathSciNetGoogle Scholar
  15. 15.
    Ya. I. Alber, “A New Approach to Investigation of Evolution Differential Equations in Banach Space,” Nonlinear. Anal., Theory, Meth. Appl. 23, 1115–1134 (1994).zbMATHCrossRefMathSciNetGoogle Scholar
  16. 16.
    R. T. Rockafellar, “Monotone Operators and the Proximal Point Algorithm,” SIAM J. Control and Optimizat. 14, 877–898 (1976).zbMATHCrossRefMathSciNetGoogle Scholar
  17. 17.
    A. S. Antipin, “Solution Methods for Variational Inequalities with Coupled Constraints,” Zh. Vychisl. Mat. Mat. Fiz. 40, 1291–1307 (2000) [Comput. Math. Math. Phys. 40, 1239–1254 (2000)].MathSciNetGoogle Scholar
  18. 18.
    A. S. Antipin, “Solving Variational Inequalities with Coupling Constraints with the Use of Differential Equations,” Differ. Uravn. 36, 1443–1451 (2000) [Differ. Equations 36, 1587–1596 (2000)].MathSciNetGoogle Scholar
  19. 19.
    A. S. Antipin and F. P. Vasil’ev, “Regularization Methods for Solving Equilibrium Programming Problems with Coupled Constraints,” Zh. Vychisl. Mat. Mat. Fiz. 45, 27–40 (2005) [Comput. Math. Math. Phys. 45, 23–36 (2005)].zbMATHMathSciNetGoogle Scholar

Copyright information

© Pleiades Publishing, Ltd. 2007

Authors and Affiliations

  • I. P. Ryazantseva
    • 1
  1. 1.Nizhni Novgorod State Technical UniversityNizhni NovgorodRussia

Personalised recommendations